Skip to main content
Log in

Isomorphisms ofC 0(Y) withY discrete

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Banach, S.: Théorie des opérations linéaires, Monografje Matematyczne, Warsaw, 1933.

    Google Scholar 

  2. Cambern, M.: A generalized Banach-Stone theorem. Proc. Amer. Math. Soc.17, 396–400 (1966).

    Google Scholar 

  3. —— On mappings of sequence spaces. Studia Math.30, 73–77 (1968).

    Google Scholar 

  4. Gurarii, V. I.: Subspaces and bases in spaces of continuous functions. Dokl. Akad. Nauk SSSR167, 971–973 (1966).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Cambern, M. Isomorphisms ofC 0(Y) withY discrete. Math. Ann. 188, 23–25 (1970). https://doi.org/10.1007/BF01435411

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01435411

Navigation